MathSciNet Relay Station
MathSciNet bibliographic data
MR445498 55E45
Mahowald, Mark A new infinite family in ${}\sb{2}\pi_{*}{}^s$. Topology 16 (1977), no. 3, 249–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement